My 19 yr old son is on Remeron 30 mg at night. He takes it @ 9 pm and is asleep by 10 pm. He gets up in the morning around 9-10 am but is exhausted and will doze off and on all day. Is this normal?
Hello missyjojo. Normal in as fatigue, drowsiness, sleepy are normal side effects to taking Remeron/Mirtazapine. Once awaken, a drug hangover type of symptom is also considered common and normal. I suggest that his dose be adjusted, lessened (if possible). This might very possibly rectify the issue. The longer a person is on Remeron, most side effects will lessen and or diminish. Regards pledge
I would sleep on and off at nights. And nap here and there all day long on 30mg a day - or dose off even while i was lounging around with friends. My sleepiness went away after I was titrated to 60mg (but the higher dosage made me really much hungrier than on the low 30mg dose)
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 1 answer
Posted 10 Nov 2010 • 2 answers
Posted 30 Apr 2011 • 2 answers
Remeron SolTab - A 15mg. Dose per night was prescribed for my juvenile(11yrs.)son. I haven't filled?
Posted 4 Nov 2014 • 2 answers
Posted 20 May 2016 • 1 answer